How sufficient conditions are related for topology-preserving reductions

Palágyi, Kálmán: How sufficient conditions are related for topology-preserving reductions. In: Acta cybernetica, (23) 3. pp. 939-958. (2018)

Cikk, tanulmány, mű

Download (648kB) | Preview


A crucial issue in digital topology is to ensure topology preservation for reductions acting on binary pictures (i.e., operators that never change a white point to black one). Some sufficient conditions for topology-preserving reductions have been proposed for pictures on the three possible regular partitionings of the plane (i.e., the triangular, the square, and the hexagonal grids). In this paper, the relationships among these conditions are stated.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2018
Volume: 23
Number: 3
ISSN: 0324-721X
Page Range: pp. 939-958
Uncontrolled Keywords: Topológia
Additional Information: Bibliogr.: p. 956-958. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 08. 09:07
Last Modified: 2018. Nov. 08. 09:07

Actions (login required)

View Item View Item